# SDR SWIA202005140670

- Difficulty date: March 6, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS.280 LOWER WEB HAS CORROSION.   (C-CHECK) RO 5/10/2020   REMOVED AND REPLACED THE FS 280.00 BULKHEAD, R/H LOWER WEB REF CRJ 900 SRM AND APPLIED FINISH AND CIC TO REWORK AREA OF THE FS 280.00 BULKHEAD , R/H LOWER WEB REF CRJ-900 SRM.  SEE CONTINUATION FOR DETAILS.
